# SDR AU970162

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunction
- Location: Door Warning Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO DOOR WARNING ILLUMINATED - INVESTIGATION FOUND DOOR CLOSEDAND WARNING SYSTEM SERVICEABLE - DEFECT NOT CONFIRMED
